Acta Mathematica Academiae Paedagogicae Nyíregyháziensis

Vol. 20, No. 1, 2004 · Contents

Sándor Szabó:
The diophantine equation $x^4-y^4=z^2$ in three quadratic fields

Zsolt Balogh:
On existing of filtered multiplicative bases in group algebras

V. Ravichandran:
Starlike and convex functions with respect to conjugate points

Ushangi Goginava:
On the Conjecture of Gát

N.M. Ben Yousif:
Complete polynomial vector fields in ball

Safeer Hussain Khan:
Iterative Convergence of Resolvents of Maximal Monotone Operators Perturbed by the Duality Map in Banach Space

Zeqing Liu and Jeong Sheok Ume and Shin Min Kang:
Stability of Noor iterations with errors for generalized nonlinear complementarity problems

Benedek Nagy:
Generalised Triangular Grids in Digital Geometry

N.M. Ben Youssif:
Geodesics on a central symmetric warped product manifold

M. Aamri and D. El Moutawakil:
Common fixed point theorems for E-contractive or E-expansive maps in uniform spaces

István Fazekas and Alexey Chuprunov:
A central limit theorem for random fields

Erzsébet Tóth:
Statistical methods in measuring search engine performance

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 26 Apr 2004. Last modified: 26 August 2004.

© 2004 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition